| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6: unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported an implantable collamer lens (icl) was implanted upside down.The lens was intraoperatively implanted and replaced.The lens tore during removal.Replacement lens was implanted.The problem was resolved.